Alert archive / Indiana / Red Flag Warnings in 2010

Red Flag Warning 1, NWS Northern Indiana

April 2, 201021 counties in Indiana; 8 counties in Ohio; 4 counties in Michigan

NWS Northern Indiana issued this red flag warning at Apr 2, 2010, 10:51 AM EDT for 21 counties in Indiana; 8 counties in Ohio; 4 counties in Michigan. It took effect at Apr 2, 2010, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 2, 2010, 10:51 AM EDT (14:51 UTC)
In effect from
Apr 2, 2010, 12:00 PM EDT
Expired
Apr 2, 2010, 8:00 PM EDT
In force
8 hr
Issued by
NWS Northern Indiana
All 33 counties

Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 2.9 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2010-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2010-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3192 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-64 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

156 
WWUS83 KIWX 021451
RFWIWX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1051 AM EDT FRI APR 2 2010

...HAZARDOUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING...

.LOW PRESSURE WILL MOVE ACROSS THE UPPER MIDWEST TODAY AND CAUSE
SOUTH TO SOUTHWEST WINDS TO INCREASE OVER THE WESTERN GREAT LAKES
REGION. STRONG SOUTHWESTERLY WINDS AND POCKETS OF SUNSHINE...WILL
ALLOW FOR HIGHS TO CLIMB INTO THE LOWER TO MIDDLE 80S TODAY.
DEWPOINTS WILL FALL TO NEAR OR BELOW 40 DEGREES IN SOME
AREAS...ALLOWING FOR AREAS OF HUMIDITY VALUES AT OR BELOW 25
PERCENT. THESE DRY CONDITIONS COMBINED WITH BREEZY AND WARM
WEATHER WILL PROVIDE A RISK OF THE RAPID SPREAD OF DRY GRASS FIRES
OR RAPID SPREAD OF FIRES OF OTHER FINE FUELS. OUTDOOR BURNING
ACTIVITIES SHOULD BE POSTPONED THROUGH THIS EVENING DUE TO THIS
INCREASED DANGER.

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-022300-
/O.UPG.KIWX.FW.A.0001.100402T1600Z-100403T0000Z/
/O.NEW.KIWX.FW.W.0001.100402T1600Z-100403T0000Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
1051 AM EDT FRI APR 2 2010 /951 AM CDT FRI APR 2 2010/

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

HIGH TEMPERATURES BETWEEN 80 AND 84...LOW RELATIVE HUMIDITY
VALUES DROPPING TO BETWEEN 25 AND 30 PERCENT...AND SUSTAINED
SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH ARE EXPECTED TODAY AND EARLY
TONIGHT.

THIS COMBINATION WILL CREATE THE POTENTIAL FOR HAZARDOUS FIRE
WEATHER CONDITIONS ACROSS THE WARNING AREA THIS AFTERNOON AND EARLY
TONIGHT. THESE WEATHER CONDITIONS...COMBINED WITH VERY DRY
FUELS... WILL LEAD TO AN INCREASED FIRE DANGER. OUTDOOR BURNING IS
NOT ADVISED THROUGH THIS EVENING DUE TO THIS INCREASED RISK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


FISHER
3 follow-up statements
426 
WWUS83 KIWX 021926
RFWIWX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
326 PM EDT FRI APR 2 2010

...HAZARDOUS FIRE WEATHER CONDITIONS TO PERSIST INTO THIS
EVENING...

.INCREASING SOUTHWESTERLY WINDS WILL CONTINUE TO ALLOW
TEMPERATURES TO CLIMB INTO THE LOWER 80S INTO EARLY EVENING BEFORE
SLOWLY FALLING. MINIMUM HUMIDITY VALUES WILL RANGE FROM 18 TO 25
PERCENT IN MANY AREAS. THESE DRY CONDITIONS COMBINED WITH BREEZY
AND WARM WEATHER WILL PROVIDE A RISK OF THE RAPID SPREAD OF DRY
GRASS FIRES OR RAPID SPREAD OF FIRES OF OTHER FINE FUELS. OUTDOOR
BURNING ACTIVITIES SHOULD BE POSTPONED THROUGH THIS EVENING DUE TO
THIS INCREASED DANGER.

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-030000-
/O.CON.KIWX.FW.W.0001.000000T0000Z-100403T0000Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
326 PM EDT FRI APR 2 2010 /226 PM CDT FRI APR 2 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING. 

TEMPERATURES WILL CLIMB A FEW MORE DEGREES IN MANY AREAS THROUGH
LATE AFTERNOON...TOPPING OUT IN THE 80 AND 84 DEGREE RANGE. LOW
RELATIVE HUMIDITY VALUES BETWEEN 18 AND 25 PERCENT...AND SUSTAINED
SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WILL PERSIST.

THIS COMBINATION WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS
ACROSS THE WARNING AREA INTO EARLY TONIGHT. THESE WEATHER
CONDITIONS...COMBINED WITH VERY DRY FUELS... WILL LEAD TO AN
INCREASED FIRE DANGER. OUTDOOR BURNING IS NOT ADVISED THROUGH THIS
EVENING DUE TO THIS INCREASED RISK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
288 
WWUS83 KIWX 021938
RFWIWX

URGENT - FIRE WEATHER MESSAGE...RESENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
338 PM EDT FRI APR 2 2010

...HAZARDOUS FIRE WEATHER CONDITIONS TO PERSIST INTO THIS
EVENING...

.INCREASING SOUTHWESTERLY WINDS WILL CONTINUE TO ALLOW
TEMPERATURES TO CLIMB INTO THE LOWER 80S INTO EARLY EVENING BEFORE
SLOWLY FALLING. MINIMUM HUMIDITY VALUES WILL RANGE FROM 18 TO 25
PERCENT IN MANY AREAS. THESE DRY CONDITIONS COMBINED WITH BREEZY
AND WARM WEATHER WILL PROVIDE A RISK OF THE RAPID SPREAD OF DRY
GRASS FIRES OR RAPID SPREAD OF FIRES OF OTHER FINE FUELS. OUTDOOR
BURNING ACTIVITIES SHOULD BE POSTPONED THROUGH THIS EVENING DUE TO
THIS INCREASED DANGER.

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-030000-
/O.CON.KIWX.FW.W.0001.000000T0000Z-100403T0000Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
338 PM EDT FRI APR 2 2010 /238 PM CDT FRI APR 2 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING. 

TEMPERATURES WILL CLIMB A FEW MORE DEGREES IN MANY AREAS THROUGH
LATE AFTERNOON...TOPPING OUT IN THE 80 AND 84 DEGREE RANGE. LOW
RELATIVE HUMIDITY VALUES BETWEEN 18 AND 25 PERCENT...AND SUSTAINED
SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WILL PERSIST.

THIS COMBINATION WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS
ACROSS THE WARNING AREA INTO EARLY TONIGHT. THESE WEATHER
CONDITIONS...COMBINED WITH VERY DRY FUELS... WILL LEAD TO AN
INCREASED FIRE DANGER. OUTDOOR BURNING IS NOT ADVISED THROUGH THIS
EVENING DUE TO THIS INCREASED RISK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
560 
WWUS83 KIWX 022350
RFWIWX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
750 PM EDT FRI APR 2 2010

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-030100-
/O.EXP.KIWX.FW.W.0001.000000T0000Z-100403T0000Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
750 PM EDT FRI APR 2 2010 /650 PM CDT FRI APR 2 2010/

...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT /7 PM CDT/ THIS
EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM EDT /7 PM CDT/ THIS
EVENING. 

TEMPERATURES AND WINDS WILL CONTINUE TO DIMINISH THROUGH THE
EVENING HOURS. THIS...COMBINED WITH RISING RELATIVE HUMDITIES WILL
BRING CONDITIONS BELOW RED FLAG WARNING CRITERIA SHORTLY. AS A
RESULT...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM
EDT /7 PM CDT/.

$$

ARNOTT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this red flag warning went out at Apr 2, 4:14 AM EDT, 6 hours 37 minutes earlier.

Area forecast discussion, Apr 2, 4:14 AM EDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
414 AM EDT FRI APR 2 2010

.SHORT TERM...
TODAY THROUGH SATURDAY NIGHT...WARM AND RELATIVELY DRY CONDITIONS
WILL PERSIST TODAY AS A DEEP LOW PRESSURE AREA MOVES ACROSS THE
UPPER MIDWEST. HAVE CONTINUED THE FIRE WEATHER WATCH. CONDITIONS
STILL APPEAR BORDERLINE FOR RED FLAG WARNING CONDITIONS. THE
GREATEST RISK FOR FIRES TO SPREAD IS FROM FINE FUELS...ESPECIALLY
OVER NW AREAS WHERE RAINFALL AMOUNTS EARLIER THIS WEEK WERE LIGHT. A
COLD FRONT WILL MOVE INTO THE AREA LATE TONIGHT/EARLY SATURDAY. LOW
LEVEL FORCING SHOULD DECREASE THROUGH OUT THE DAY...SO THE BEST
CHANCE FOR RAIN SHOULD BE OVER WEST AREAS. HAVE ADDED A SLIGHT
CHANCE FOR THUNDER OVER WEST AREAS WHERE LOW LEVEL FORCING COMBINED
WITH MARGINAL INSTABILITY SHOULD ALSO FOR SOME ISOLATED STORMS. NOT
MUCH SFC OR ELEVATED CAPE. TEMPERATURES WILL REMAIN WARM TODAY...BUT
THE HIGH CLOUD CANOPY MAY INHIBIT TEMPS FROM REACHING THE MID 80S.
HOWEVER SBN AND FWA RECORDS OF 80F AND 81F RESPECTIVELY ARE
CERTAINLY WITHIN REACH.

&&

.LONG TERM...
SUNDAY THROUGH THURSDAY...
FCST PERIOD TO BEGIN WITH WEAK SURFACE RIDGING AND ZONAL FLOW
BRINGING A FAIRLY PLEASANT EASTER SUNDAY TO THE AREA. WITH DECENT
AMOUNT OF SUBSIDENCE AND DRY AIR IN THE 850-500MB LAYER EXPECT
ENOUGH SUN TO GET TEMPS TO WARM AT LEAST BETWEEN THE COOLER MET AND
WARMER MAV SO HAVE ADJUSTED CURRENT GRIDS UP TO REFLECT THIS. FOCUS
THEN SHIFTS TO NEXT WAVE OF ENERGY CURRENTLY SHOWING UP ON WATER
VAPOR IN GULF OF ALASKA TO COME ONSHORE MONDAY AND LEAD TO
DEVELOPMENT OF PLAINS LOW BEGINNING OF NEXT WEEK. EASTWARD EXTENDING
FRONTAL BOUNDARY WILL PROVIDE FOCUS FOR PRECIP DEVELOPMENT AND
WARRANT SMALL CHANCE POPS OVER THE AREA ON TUESDAY. SFC LOW WILL
ONCE AGAIN TAKE NE TRACK INTO WESTERN GREAT LAKES AND DRAG MOISTURE
CHALLENGED COLD FRONT THROUGH THE AREA TOWARD THE END OF THE FCST
PERIOD. PLENTY OF UNCERTAINTY REMAINS WRT STRENGTH...MOISTURE AND
TIMING SO WILL SIMPLY CONTINUE WITH GOING FCST OF LOW CHANCE POPS
THROUGH DAY 7.

&&

.AVIATION...
VERY DRY LOW LEVELS WILL HELP KEEP CONDITIONS VFR. SOME LLWS IS
EXPECTED EARLY WITH THE LOW LEVEL JET PRESENT...OTHERWISE...EXPECT
WINDS TO INCREASE WITH DAYTIME HEATING. THE BAND OF STRONG LOW
LEVEL WINDS SHOULD TRANSLATE EAST OUT OF THE AREA...SO HIGH WINDS
ARE NOT EXPECTED TODAY. THE WINDS SHOULD THEN DECOUPLE TONIGHT...
WITH SPEEDS THIS EVENING BETWEEN 10 AND 14 KNOTS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FIRE WEATHER WATCH FROM NOON EDT /11 AM CDT/ TODAY THROUGH THIS
     EVENING FOR INZ003>009-012>018-020-022>027-032>034.

MI...FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS EVENING FOR
     MIZ077>081.

OH...FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS EVENING FOR
     OHZ001-002-004-005-015-016-024-025.

LM...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LMZ043-046.

&&

SHORT TERM...SKIPPER
LONG TERM...LOGSDON
AVIATION...SKIPPER
Hazardous weather outlook, Apr 2, 5:32 AM EDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
532 AM EDT FRI APR 2 2010

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-030945-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
532 AM EDT FRI APR 2 2010 /432 AM CDT FRI APR 2 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

UNSEASONABLY WARM TEMPERATURES COMBINED WITH A DRY AIRMASS IN
PLACE...DRY FUELS AND GUSTY SOUTHERLY WINDS WILL SUPPORT AN
INCREASED FIRE DANGER TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG COLD FRONT MAY BRING A PERIOD OF SUSTAINED WINDS IN THE
40 TO 50 MPH RANGE WITH GUSTS APPROACHING 60 MPH SATURDAY
AFTERNOON.

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AND AGAIN ON TUESDAY. SEVERE
WEATHER IS NOT ANTICIPATED FOR SATURDAY. HOWEVER...IT REMAINS TOO
EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER FOR TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-030945-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
532 AM EDT FRI APR 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

25 TO 30 KNOT SUSTAINED WINDS WILL BE POSSIBLE SATURDAY AFTERNOON
WITH A STRONG COLD FRONT.

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AND AGAIN ON
TUESDAY. SEVERE WEATHER IS NOT ANTICIPATED FOR SATURDAY.
HOWEVER...IT REMAINS TOO EARLY TO DETERMINE THE POTENTIAL FOR
SEVERE WEATHER FOR TUESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 10:51 PM EDTSmall Craft AdvisoryIWX46 hr

Nearby

Red Flag Warnings in Indiana, 2010Red Flag Warnings in Ohio, 2010Red Flag Warnings in Michigan, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.